Ollier Disease of the Lateral Skull Base Journal Article


Authors: Fridirici, Z. C.; Petrusek, J. J.; Thorpe, E. J.; Leonetti, J. P.
Article Title: Ollier Disease of the Lateral Skull Base
Journal Title: Otology neurotology : official publication of the American Otological Society, American Neurotology Society [and] European Academy of Otology and Neurotology
Volume: 39
Issue: 1
ISSN: 1537-4505; 1531-7129
Publisher: Unknown  
Journal Place: United States
Date Published: 2018
Start Page: e52
End Page: e53
Language: eng
DOI/URL:
Notes: LR: 20171211; JID: 100961504; 2017/12/02 06:00 [pubmed]; 2017/12/02 06:00 [medline]; 2017/12/02 06:00 [entrez]; ppublish
LUC Authors